# SDR 2008UALA05835

- Difficulty date: September 22, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 76,494 hours, 9,376 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1323113
- Condition: Faulty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER DECK SLIDE ARM-DISARM LEVER HARD TO MOVE.  REPLACED UPPER DECK SLIDE ASSY.  FUNCTION OPERATES NORMALLY.
